Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NewDime

A question about tetracycline or antibiotics in general

I'm new to this board. I'm really lucky I came across it because reading other people's stories has helped me a lot. I just had a question about antibiotics. I've been on tetracycline for only two weeks. My skin has definately improved but I still have whiteheads you can only see if I stretch out my skin. When should I expect those whiteheads to disappear? Does anyone know? I know you can't see them, but they make me nervous just sitting there... Thanks for any replies.

Share this post


Link to post
Share on other sites

I think you should couple antibiotics with topical solutions in order to clear the problem. You could try ask your derm for Differin cream/gel for the whiteheads. IT helped me heaps. Or, if you prefer, OTC products that contain salicylic acid should also work for whiteheads and blackheads.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×